# SDR UPS00833025

- Difficulty date: June 22, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Condition: Misdrilled
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 R-2 DOOR SEAL DEPRESSOR, LWR SECTION HAS BAD HOLES.     LOCATED & DRILLED NEW SEAL DREPRESSOR IAW DC8 SRM 51-1-24.  ALODINE & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SEAL DEPRESSOR IAW DC8 S RM 51-1-20D & 51-1-21.
